How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 23995
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

I have a question

This answer was rated:

I have a question

Hello, this is Dr. Love.

What question do you have?

Customer: replied 11 days ago.
give me 5 mins please

OK

Customer: replied 11 days ago.
i seem to have little varicose veins appearing lately. that I never had before
Customer: replied 11 days ago.
can you send the response to my mobile?
Customer: replied 11 days ago.
also I feel like the sensation of tiny pin peicks in different parts of my legs and wonder if that's connected with the varicose veins
Customer: replied 11 days ago.
that's pin pricks
Customer: replied 11 days ago.
are you still there?

Are the varicose veins only in the legs?

Have you noticed any associated symptoms, such as swelling?

I have not heard back, but I can only post the response on this forum. However, you should be able to access this forum on your mobile.

If you are not having any associated symptoms beyond the symptoms in your legs, the most likely cause of diffuse varicose veins in the legs associated with pin prick sensations would be venous insufficiency. There are a number of systemic conditions that can secondarily affect the legs, but there usually would be other symptoms present. When the symptoms are in both legs, but only the legs, the most likely cause is venous insufficiency.

There are a couple of options for management of venous insufficiency. it can help to wear compression stockings. it also may help to use a supplement called horse chestnut, which you should be able to get at any health food store or supplement shop.

Customer: replied 11 days ago.
sorry for the delay
Customer: replied 11 days ago.
I lost the connection

That is OK.

Everyone loses connection periodically.

Customer: replied 11 days ago.
they are tiny red capillary looking veins appearing. recently. around my ankle, also on one shin and a couple of tiny ones on my thigh.
Customer: replied 11 days ago.
I can't work out how to send photos
Customer: replied 11 days ago.
I never used to have these. this is the first time I've ever had them. I was wondering if it was connected to the 2nd jab of astrazeneca. it started at the end of August
Customer: replied 11 days ago.
I mean the thread veins started appearing at the end of August.

How to send photos will vary according to the device and the interface.

However, even without photos, if you are not having other symptoms, then the above answer apples.

As for the vaccine, skin reactions can occur from the vaccine, but they typically occur soon after the vaccine and typically would not persist for this length of time.

Customer: replied 11 days ago.
they are tiny red capillary/veins..how would venous insufficiency be caused?

An underlying cause cannot always be found, but when one can be identified, it is usually because of damage to the veins.

Customer: replied 11 days ago.
I remember getting a pinched feeling in one of my legs after the 1st jab but it was only on one part of my leg and disappeared after a couple of weeks and now after the 2nd jab the pin prick sensation which was similar to the pinched feeling happened a couple of weeks after the 2nd jab
Customer: replied 11 days ago.
but the pin prick sensation is happening in various parts of my legs from the feet and then in the thigh etc . different locations
Customer: replied 11 days ago.
how do you get damage to the veins?

The only possible connection between the vaccine and venous problems would be if there were any blood clots caused by the vaccine, which is a rare side effect from the vaccine. However, there would usually be swelling associated with blood clots.

There are many ways to damage veins, such as blood clots, inflammation, or trauma.

Customer: replied 11 days ago.
could it be dancing on a hard floor regularly?

It would depend upon how vigorous is the dancing, but with more vigorous dancing, yes.

Customer: replied 11 days ago.
ok, I'm tired now, so will say goodbye. but if I have any other questions in the next few days how can I contact you?
Customer: replied 11 days ago.
thank you for your patience and time in replying, I really appreciate it a lot. I will rate you now. goodnight

You can reply in this thread.

Obviously, I am not able to respond 24 hours a day, but it will be available to me once I am back online.

Dr. D. Love and other Medical Specialists are ready to help you